The exact density and distribution functions of the inequality constrained and pre-test estimators

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

7 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)329-341
Journal / PublicationStatistical Papers
Volume38
Issue number3
Publication statusPublished - Sep 1997

Abstract

We consider a bivariate normal linear regression model with an inequality restriction imposed on one of the regression coefficients. The exact analytical expressions for the density and distribution functions of the inequality constrained and pre-test estimators are derived and numerically evaluated. The implications of using the inequality constrained and pre-test estimators in confidence interval construction are also discussed and explored. © 1997 Springer-Verlag.